| Model Number |
VTICM5_13.2 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/09/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm vticm5_13.2; -11.50/+1.5/102 (sphere/cylinder/axis) implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.The patient experienced low vaulting with rotation; the surgeon performed anterior chamber irrigation/evacuation of visco/fluids; and intraocular injection - aprokam (cefuroxime).It was then indicated that on (b)(6) 2023 the lens was exchanged with a longer length lens and this resolved the problem.The cause of the event was reported as the device.
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Additional Manufacturer Narrative
H6 - health effect - impact code 4629 added to initial mdr.Claim #(b)(4).